Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 486040, 6 pages
http://dx.doi.org/10.1155/2014/486040
Research Article

The Existence and Uniqueness of a Class of Fractional Differential Equations

1College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China
3School of Engineering, University of California, Merced, CA 95343, USA

Received 26 April 2014; Revised 30 May 2014; Accepted 31 May 2014; Published 17 June 2014

Academic Editor: Luigi Rodino

Copyright © 2014 Zhanbing Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Zhanbing Bai, YangQuan Chen, Hairong Lian, and Sujing Sun, “On the existence of blow up solutions for a class of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 4, pp. 1175–1187, 2014. View at Publisher · View at Google Scholar
  • Kinam Sin, Minghao Chen, Huichol Choi, and Kwang Ri, “Fractional Jacobi operational matrix for solving Fuzzy Fractional Differential Equation1,” Journal of Intelligent & Fuzzy Systems, pp. 1–12, 2017. View at Publisher · View at Google Scholar
  • Kinam Sin, Minghao Chen, Chong Wu, Kwang Ri, and Huichol Choi, “Application of a spectral method to Fractional Differential Equations under uncertainty1,” Journal of Intelligent & Fuzzy Systems, pp. 1–15, 2018. View at Publisher · View at Google Scholar
  • Hongwei Yang, Junchao Sun, and Chen Fu, “Time-fractional Benjamin-Ono equation for algebraic gravity solitary waves in baroclinic atmosphere and exact multi-soliton solution as well as interaction,” Communications in Nonlinear Science and Numerical Simulation, 2018. View at Publisher · View at Google Scholar
  • Hongyu Li, and Junting Zhang, “Positive Solutions for a System of Fractional Differential Equations with Two Parameters,” Journal of Function Spaces, vol. 2018, pp. 1–9, 2018. View at Publisher · View at Google Scholar
  • Sunae Pak, Huichol Choi, Kinam Sin, and Kwang Ri, “Analytical solutions of linear inhomogeneous fractional differential equation with continuous variable coefficients,” Advances in Difference Equations, vol. 2019, no. 1, 2019. View at Publisher · View at Google Scholar
  • Zhenzhen Yue, and Yumei Zou, “New uniqueness results for fractional differential equation with dependence on the first order derivative,” Advances in Difference Equations, vol. 2019, no. 1, 2019. View at Publisher · View at Google Scholar